# SDR ASAA2020030242512

- Difficulty date: March 2, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N636VA
- Make and model: Airbus A320-214
- Aircraft serial: 03460
- Aircraft time: 40,089 hours, 12,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LONGITUDINAL BEAM CORRODED BETWEEN FR18 AND FR20 APPROX. -Y1292. MARKED   GROUNDED - YES. REPAIRED MAIN CABIN LONGITUDINAL BEAM FROM FRAME 18-20 -1292 IAW 51-42-11, 51-72-11 AND DWG UR-D531-10920. BLENDED BEYOND LIMITS PART REPLACED.
